# SDR ASAA2022081339745

- Difficulty date: August 13, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD SUPPORT STRAP - STA.312 THRU 344- UPPER SURFACE & ROUND FASTENER HOLES HAS AREAS OF SURFACE CORROSION .RED CIRCLED. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02.ORIG THICKNESS 0.080REMVOED 0.016REMAINING MAT 0.064FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-15-01-2 REMOVED ANGLE IAW B737-800 SRM 51-40-02.LOCATED AND DRILLED NEW ANGLE IAW B737-800 SRM 51-40-05 AND BAC DWG 141A8310 REV B INSTALLED NEW ANGLE IAW BAC DWG 141A8310 REV:B AND IAW B737-800 SRM 51-40-02.
